Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

72 Publications


2018 | Journal Article | IST-REx-ID: 70 | OA
P. Nejjar, “Transition to shocks in TASEP and decoupling of last passage times,” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2. ALEA, pp. 1311–1334, 2018.
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1023 | OA
Y. Nemish, “Local law for the product of independent non-Hermitian random matrices with independent entries,” Electronic Journal of Probability, vol. 22. Institute of Mathematical Statistics, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1207 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Local law of addition of random matrices on optimal scale,” Communications in Mathematical Physics, vol. 349, no. 3. Springer, pp. 947–990, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1337 | OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Universality for general Wigner-type matrices,” Probability Theory and Related Fields, vol. 169, no. 3–4. Springer, pp. 667–727, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1010 | OA
J. Alt, L. Erdös, and T. H. Krüger, “Local law for random Gram matrices,” Electronic Journal of Probability, vol. 22. Institute of Mathematical Statistics, 2017.
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1528 | OA
Z. Bao and L. Erdös, “Delocalization for a class of random block band matrices,” Probability Theory and Related Fields, vol. 167, no. 3–4. Springer, pp. 673–776, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 447 | OA
P. Ferrari and P. Nejjar, “Fluctuations of the competition interface in presence of shocks,” Revista Latino-Americana de Probabilidade e Estatística, vol. 9. ALEA Network, pp. 299–325, 2017.
View | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 483 | OA
P. Bourgade, L. Erdös, H. Yau, and J. Yin, “Universality for a class of random band matrices,” Advances in Theoretical and Mathematical Physics, vol. 21, no. 3. International Press, pp. 739–800, 2017.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 550 | OA
J. Alt, “Singularities of the density of states of random Gram matrices,” Electronic Communications in Probability, vol. 22. Institute of Mathematical Statistics, 2017.
View | Files available | DOI
 

2017 | Book | IST-REx-ID: 567
L. Erdös and H. Yau, A dynamical approach to random matrix theory, vol. 28. American Mathematical Society, 2017.
View
 

2017 | Journal Article | IST-REx-ID: 615 | OA
L. Erdös and K. Schnelli, “Universality for random matrix flows with time dependent density,” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 53, no. 4. Institute of Mathematical Statistics, pp. 1606–1656, 2017.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1144 | OA
L. Erdös and D. J. Schröder, “Fluctuations of functions of Wigner matrices,” Electronic Communications in Probability, vol. 21. Institute of Mathematical Statistics, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 721 | OA
O. H. Ajanki, T. H. Krüger, and L. Erdös, “Singularities of solutions to quadratic vector equations on the complex upper half plane,” Communications on Pure and Applied Mathematics, vol. 70, no. 9. Wiley-Blackwell, pp. 1672–1705, 2017.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 733 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Convergence rate for spectral distribution of addition of random matrices,” Advances in Mathematics, vol. 319. Academic Press, pp. 251–291, 2017.
View | DOI | Download Submitted Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1157 | OA
J. Lee and K. Schnelli, “Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population,” Annals of Applied Probability, vol. 26, no. 6. Institute of Mathematical Statistics, pp. 3786–3839, 2016.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1219 | OA
J. Lee, K. Schnelli, B. Stetler, and H. Yau, “Bulk universality for deformed wigner matrices,” Annals of Probability, vol. 44, no. 3. Institute of Mathematical Statistics, pp. 2349–2425, 2016.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1223 | OA
R. Froese, D. Lee, C. Sadel, W. Spitzer, and G. Stolz, “Localization for transversally periodic random potentials on binary trees,” Journal of Spectral Theory, vol. 6, no. 3. European Mathematical Society, pp. 557–600, 2016.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1257 | OA
C. Sadel and B. Virág, “A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes,” Communications in Mathematical Physics, vol. 343, no. 3. Springer, pp. 881–919, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1280 | OA
P. Bourgade, L. Erdös, H. Yau, and J. Yin, “Fixed energy universality for generalized wigner matrices,” Communications on Pure and Applied Mathematics, vol. 69, no. 10. Wiley-Blackwell, pp. 1815–1881, 2016.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1434 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Local stability of the free additive convolution,” Journal of Functional Analysis, vol. 271, no. 3. Academic Press, pp. 672–719, 2016.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=LaEr

Search

Filter Publications